# SDR ASAA2021030734264

- Difficulty date: March 7, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 18,881 hours, 5,982 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A WILL NOT ENGAGE. GROUNDED - YES. DFCS A F.F.R. SHOWED FOUND FAULT LOGGED ON ONLY 1 FLT LEG. PERFORMED B737-900 FIM 22-13 TASK 804, INITIAL EVALUATION TEST, AILERON TEST 20.31 GOOD NUMEROUS TIMES. PERFORMED LAND VERIFY BITE #49 , PASS WITH NO FAULTS.
